MathSciNet Relay Station
MathSciNet bibliographic data
MR342903 (49 #7647) 41A05
Ikebe, Yasuhiko Hermite-Birkhoff interpolation problems in Haar subspaces. Collection of articles dedicated to Isaac Jacob Schoenberg on his 70th birthday, II. J. Approximation Theory 8 (1973), 142–149.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement